# SDR SWAA2021052124416

- Difficulty date: October 17, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 32,347 hours, 19,664 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG UPPER I/B STABILIZER LINK; FWD ATTACHMENT BRAKET CRACKED. / R & R MLG UPPER I/B STABILIZER LINK FWD BRACKET IAW SRM 51-40-02
